# SDR SWIA201439748

- Difficulty date: October 17, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG ELECTRIC POWER LEAD CHAFING HYD PUMP LINE, 8:00 POSITION, JUST AFT OF HYD PUMP.  C-CHECK, REPAIRED RT ENGINE IDG POWER CABLE IAW REO.
